| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 1, 2006, no. 1-4


Yeong-Wu Choe, Imsoon Jeong, Jin Suk Pak, Hwal-Lan Yoo
      Sectional curvature of QR-submanifolds of (p-1) QR-dimension in a quaternionic projective space QP^{(n+p)/4}
      Int. Math. Forum, Vol. 1, 2006, no. 1-4, 1 - 16
      http://dx.doi.org/10.12988/imf.2006.06001

A. Dolati, M. Ubeda-Flores
      Some new parametric families of multivariate copulas
      Int. Math. Forum, Vol. 1, 2006, no. 1-4, 17 - 25
      http://dx.doi.org/10.12988/imf.2006.06002

M. A. Rodriguez, F. A. Toranzos
      Finite illumination of unbounded closed convex sets
      Int. Math. Forum, Vol. 1, 2006, no. 1-4, 27 - 39
      http://dx.doi.org/10.12988/imf.2006.06003

E. Ballico, C. Keem
      Birationally very ample line bundles on smooth curves
      Int. Math. Forum, Vol. 1, 2006, no. 1-4, 41 - 46
      http://dx.doi.org/10.12988/imf.2006.06004

E. Ballico
      Coverings of curves and non-existence of certain models of them in the quadric surface
      Int. Math. Forum, Vol. 1, 2006, no. 1-4, 47 - 49
      http://dx.doi.org/10.12988/imf.2006.06005

B. O. Oluyede
      Some general notions of stochastic orderings for weighted reliability and uncertainty measures with applications
      Int. Math. Forum, Vol. 1, 2006, no. 1-4, 51 - 60
      http://dx.doi.org/10.12988/imf.2006.06006

Sh. Ebrahimi Atani
      On graded weakly prime submodules
      Int. Math. Forum, Vol. 1, 2006, no. 1-4, 61 - 66
      http://dx.doi.org/10.12988/imf.2006.06007

Kyung Ho Kim
      On structure of KS-semigroups
      Int. Math. Forum, Vol. 1, 2006, no. 1-4, 67 - 76
      http://dx.doi.org/10.12988/imf.2006.06008

E. Abedi, E. Pourreza
      Complete hypersurfaces in the hyperbolic space form with parallel shape operator
      Int. Math. Forum, Vol. 1, 2006, no. 1-4, 77 - 81
      http://dx.doi.org/10.12988/imf.2006.06009

K. J. Lee, H. Y. Seo, S. Y. Kim, D. H. Ryu
      The strong law of large numbers for arrays of NA random variables
      Int. Math. Forum, Vol. 1, 2006, no. 1-4, 83 - 91
      http://dx.doi.org/10.12988/imf.2006.06010

K. K. Nwabueze, D. Lai Teck Ching
      An exposition of the mathematics expected of cryptographic chips
      Int. Math. Forum, Vol. 1, 2006, no. 1-4, 93 - 102
      http://dx.doi.org/10.12988/imf.2006.06011

A. Biswas
      Asymptotic analysis for dispersion-managed optical solitons
      Int. Math. Forum, Vol. 1, 2006, no. 1-4, 103 - 137
      http://dx.doi.org/10.12988/imf.2006.06012

Y. Yang
      A characterization of closures and interiors
      Int. Math. Forum, Vol. 1, 2006, no. 1-4, 139 - 140
      http://dx.doi.org/10.12988/imf.2006.06013

A. M. Aghdam
      Rings on indecomposable torsion free groups of rank two
      Int. Math. Forum, Vol. 1, 2006, no. 1-4, 141 - 146
      http://dx.doi.org/10.12988/imf.2006.06014

K. Hedayatian
      Certain shifts on Banach spaces of formal power series
      Int. Math. Forum, Vol. 1, 2006, no. 1-4, 147 - 155
      http://dx.doi.org/10.12988/imf.2006.06015

G. Bosi
      Characterization of the existence of a weak qualitative probability
      Int. Math. Forum, Vol. 1, 2006, no. 1-4, 157 - 163
      http://dx.doi.org/10.12988/imf.2006.06016

H. Demirbuker, F. Ozturk, L. Z. Akgun
      The generalized recurrent Weyl spaces having a decomposable curvature tensor
      Int. Math. Forum, Vol. 1, 2006, no. 1-4, 165 - 174
      http://dx.doi.org/10.12988/imf.2006.06017

M. A. F. Ibrahim
      On the ranks of the Harada-Norton sporadic simple group HN
      Int. Math. Forum, Vol. 1, 2006, no. 1-4, 175 - 183
      http://dx.doi.org/10.12988/imf.2006.06018

E. Ballico
      When every holomorphic vector bundle on a non-reduced one-dimensional complex space is a direct sum of line bundles?
      Int. Math. Forum, Vol. 1, 2006, no. 1-4, 185 - 190
      http://dx.doi.org/10.12988/imf.2006.06019

L. El Fadil
      Separability of graded fields
      Int. Math. Forum, Vol. 1, 2006, no. 1-4, 191 - 197
      http://dx.doi.org/10.12988/imf.2006.06020


Journals | Books | Author guidelines